# SDR 20000918SH026

- Difficulty date: August 24, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N604JJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5411
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5012367
- Part serial: FEB990500
- Condition: Deteriorated
- Location: Nr 3 Brake
- Part time: 418 hours
- Component: Brake Assy
- Component part number: 60485123101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 MAIN WHEEL BRAKE ASSEMBLIES WERE FOUND TO HAVE CARBON MATERIAL DETERIORATING AROUND THE METAL ATTACHMENT PADS OF THE FLOATING END PLATE SUBASSEMBLY.  REF:  BOMBARDIER INC., CONDITION REPORT NR 44191.  (X)
